Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
56 Posts
Discussion Starter · #1 ·
Hi everyone. I have a small problem and I'm hoping someone has some advice or has experienced a similar situation and you can help me out. I got my gallbladder out in February and soon after began taking Questran for constant diarrhea that I experienced for about a year as well before my operation. Since I have started Questran, I don't have D anymore. However, lately I have noticed that my jeans are too tight. I know before I had my operation I was too skinny, but now that I am starting to gain some weight back, I feel like Im gaining too much and it makes me feel gross. Has anyone else experienced weight gain with Questran? I take one packet a day and Im wondering if half a packet will do. Thanks!!
 

·
Registered
Joined
·
118 Posts
I haven't experienced weight gain, but I have experienced the expanded waist feeling that you are describing.I think its more due to the constipating nature of Questran which makes me feel very bloated and sort of that stuffed feeling, especially around my lower abdominal/waist area.
 

·
Registered
Joined
·
291 Posts
I posted a question on the main board and I should have come here.I have been on Questran and then Colestid since 97. Had my gallbladder out and was one of those few that got the D. It took two years to diagnose.Anyway I had a Kidney Stone removed 3 weeks ago and my D is bad. I think it was because I couldn't eat and my gut was empty alot. So the bile took over. Lost 10 pds.Now I talked to my gastro who is my boss and he put me back on the Questran powder. Said it would work better than the pill.One dose and the D stopped. Now I notice I can eat again and I feel bloated. So I would say yes you probably can gain some weight because you can eat again and one side effect is bloating so maybe this is what your feeling.How many times a day do you take your Questran. He told me twice but I got too plugged up. This is good since I had D for 3 weeks.Take Care! Be happy no D.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top